# SDR SWAA2022021587357

- Difficulty date: June 25, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 64,258 hours, 37,543 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H ATTACH BRACKET FOR ACCESS PANEL 192E IS BROKEN. / REMOVED AND REPLACED ACCESS PANEL 192E FWD L/H ATTACH BRACKET REF. SRM 51-40-02.
